# SDR COMA9610203

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- Engine: Pwa PW118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 12040350001
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND FOR LANDING.  EMERGENCY EXTENSION PROCEDURES FAILED, AIRCRAFT MADE GEAR UP LANDING.  INSPECTION REVEALED THE LEFT GREEN HYD SYSTEM RESERVOIR WAS EMPTY.  FOUND LEFT ENGINE DRIVEN HYD PUMP PRESSURE HOSE CHAFED THROUGH CAUSING HYD FLUID LEAKAGE.  SUSPECT PRESSURE HOSE WAS CHAFED AGAINST THE LEFT OTBD COWLING DOOR SUPPORT ROD HOLDER.
